# SDR CA160120010

- Difficulty date: January 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A  H-CHECK NDT INSPECTION OF AN ENGINE MOUNT IAW MFG RECOMMENDATIONS A SUSPECT CRACK WAS INDICATED IN 1 OF THE WELDED AREAS.  THE SUBJECT ENGINE TRUSS WAS REMOVED AND SENT TO AN APPROVED VENDOR FOR REPAIR.  DURING THE INSPECTION/REPAIR PHASE THE VENDOR DISCOVERED THAT THE SUBJECT MOUNT WAS NOT ELIGIBLE FOR REPAIR AS IT WAS DISCOVERED TO BE A 129-910032-79, ENGINE TRUSS AND NOT A 129-910047 SERIES TRUSS AS STIPULATED IN AD 2001-22-16 EVEN THOUGH THE PLACARD ON THE ENGINE TRUSS IDENTIFIED IT AS ONE.   AS A NOTE, IN ORDER TO COMPLY WITH AD 2001-22-16 THE MOUNT MUST BE A 129-910047 SERIES MOUNT IDENTIFIED BY HAVING THE UPPER ATTACHMENTS MACHINED.  HAVE ALL DRIVE SCREWS REPLACED IAW SB 3144 -HAVE COWLING MOUNT REINFORCEMENTS WELDED ON AS PART OF SB 3144 AND KIT 129-9017-1 ADJUSTABLE SLOTS ARE TO BE INSTALLED INTO BRACKETS IAW SC202 -HAVE A SERIALIZED PLACARD INSTALLED IAW SB 3024.  THE MOUNT SHOULD HAVE BEEN PULLED FROM SERVICE 14 YEARS AGO.  IT HAS HAD THE AD COMPLIED WITH BUT NEVER SHOULD HAVE.  IT WAS MISSED BECAUSE THE ILLUSTRATION IN SB 71-3144, REV. 1, FIGURE 1 IS NOT CLEAR.  IN AREA A OF FIGURE 1 IT SHOWS THE MOUNTING POINT AS A MULTIPLE PIECE ASSY WHEN IT SHOULD NOT.  THIS PICTURE SHOULD SHOW IT AS A 1 PIECE MOUNTING POINT.  A MULTI PIECE ATTACHMENT MAKES IT THE 129-910032-79 PN WHICH SHOULD NEVER HAVE BEEN REPAIRED IN COMPLIANCE WITH THE AD AND SHOULD HAVE BEEN REMOVED FROM SERVICE.
